# SDR DXTA200702580

- Difficulty date: October 28, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Aircraft time: 11,531 hours, 9,241 cycles
- Engine: Pwa JT15D5
- Engine time: 9,876 hours, 7,981 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 263952
- Part serial: 0322
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,922 hours, 3,232 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE CHECK THE LT ENGINE SHUTDOWN.  REMOVED AND REPLACED FLOW DIVIDER PERFORMED OPS CK AND LEAK CHECK NO DEFECTS FOUND OPS CHECK SPEED BRAKE SYSTEM OPS CHECK GOOD IAW MM CH 73-10.
